# SDR USAA2011011990262

- Difficulty date: December 21, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Part number: 7402049505
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON PIN OF NR 2 ENGINE AFT ENGINE MOUNT LOWER OUTBOARD POSITION BETWEEN PYLON STA 6465 TO STA 7063 & BETWEEN RIB 3 TO RIB 5.  REPLACED PIN OF NR 2 ENGINE AFT ENGINE MOUNT LOWER OUTBOARD POSITION IAW A320 AMM 71-22-11-0401.
